hi @Sondang, many children experience a period of time, right after diagnosis, that their bodies begin to make insulin again. This is called “Honeymoon”. even the tiniest amounts of injected insulin could cause her to go low. I hope you have access to a CDE and endocrinologist, because her insulin may have to change drastically from the doctor’s original orders.
It is even possible she may need very little (or no additional) insulin, for a short period of time.
exercise can increase insulin efficiency in lowering blood sugar. for me, it doubles or triples the affect of insulin. exercise is great and necessary but I am careful when I inject insulin and then (for example) walk. when I am acitve after a meal, I always bring sugar (fopr example soda, gatorade, glucose tabs) with me in case I do go low.
a CDE or doctor may give you strategies for low carb/exercise lifestyle, and may have additional information and instructions.